# SDR SWAA2025120234459

- Difficulty date: November 12, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 70,642 hours, 42,254 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED TRAILING EDGE ORSS273 INTERNAL AREA AT LT WING.  REPLACED SUPPORT BRACKET AND FASTENERS LOCATED TRAILING EDGE ORSS273 INTERNAL AREA AT LT WING IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 115A2930, SHEET 7, REV -.
